# SDR CALA2016031700170

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 71,326 hours, 17,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 9TSE2001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FROM SEATS 20C - 30C INOPERATIVE.  REPLACED ASSOCIATED POWER SUPPLY IAW AMM 33-51-08.  REPLACED SEAT TO SEAT JIFFY SPLICE AT SEAT ROW 29.  LIGHTING TESTED OK.
